# SDR SIMA200909803

- Difficulty date: April 3, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 22,189 hours, 21,165 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Profile
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN IMBV INSPECTION, THE MAIN DOOR LOWER PROFILE WAS FOUND TO BE CORRODED AROUND THE AFT SCREW HOLE.  REMOVED CORROSION BY BLENDING, PERFORMED NDT INSPECTION, NO CRACK NOTED.  FABRICATED A DOUBLER.  DRILLED, CLEANED, ALODINED AND PRIMED DOUBLER AND BLENDED AREAS.  REPAIR DONE IAW ETN-EM-52-041 DATED 12/31/08.  AIRCRAFT RETURNED TO SERVICE.
